Keller, Bernhard

On the cyclic homology of ringed spaces and schemes

Doc. Math., J. DMV 3, 231-259 (1998)


Summary: We prove that the cyclic homology of a scheme with an ample line bundle coincides with the cyclic homology of its category of algebraic vector bundles. As a byproduct of the proof, we obtain a new construction of the Chern character of a perfect complex on a ringed space.

Mathematics Subject Classification

16E40, 18E30, 14F05


cyclic homology, Chern character, ringed space, scheme, perfect complex, derived category